# SDR QXEA2014051500399

- Difficulty date: April 17, 2014
- Submitted: May 15, 2014
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 31,090 hours, 32,613 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EVIDENCE OF CORROSION UNDER AFT SERVICE DOOR SCUFF PLATE ON OUTER SKIN. REMOVED CORROSION ON AFT SERVICE DOOR SKIN, UNDER SCUFF PLATE REF SRM 53-00-00,  REPAIR -01.  PERFORMED E/T INSP ON AFT SERVICE DOOR SCUFF PLATE OUTER SKIN BLEND OUT. IAW NDTM 51-00-06 AND 51-00-04. THICKNESS IS .198-.205, DEFECT NOTED, NDT REPORT ATTACHED. FOUND OUT OF LIMITS REF SRM 53-00-00, REPAIR -01, FOR DAMAGE CLOSER THAN 2" FROM CUT-OUT, MAX BLEND .002. ORIGINAL THICKNESS .220", REMAINING THICKNESS .198", MAX BLENDED .022". C/W CORROSION FORM M-184. RECEIVE EO 53-I00509.  C/W TC 53-100509.  APPLIED TOPCOAT TO BLENDED AREA ON AFT SERVICE DOOR THRESHOLD SCUFF PLATE REF SRM 51-25-05.
